# SDR AALA201705289013

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 47,823 hours, 19,511 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Not Seated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER NR 4 IN THE AFT GALLEY PRODUCED SMOKE & STEAM AFTER TAKEOFF.  SEATED THE COFFEEMAKER IAW AMM 25-32-00.  LEAK AND OPERATIONAL CHECKED GOOD.
